# SDR DALA2017102007687

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 58,657 hours, 23,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK,  A CRACK WAS FOUND EMANATING FROM A FASTENER HOLE OF THE RT WING SKIN, LWS 553, STRINGER 9R. MAINTENANCE REPAIRED THE SKIN IAW ERA 562340-14.
